Did You Know About Our Online Doctor Service?

Nurofen Ibuprofen 200mg Caplets

Nurofen Ibuprofen 200mg Caplets Nurofen Ibuprofen 200mg Caplets

16 Caplets 
Free Next Day Delivery When You Spend 20* on Next Day Delivery Offer

See other items in this offer

Free Next Day Delivery When You Spend 20* on Next Day Delivery Offer

See other items in this offer


Terms and conditions apply

£3.45
In Stock
Delivery information Product #0003243

Please note images are for illustration purposes and may differ from the product(s) you receive

Easily swallowed and quickly relieves pain, Nurofen caplets work where they're needed - at the site of pain!

Nurofen

Nurofen 200mg are anti inflammatory pills that are easy to swallow, oval shape tablets. They specifically relieve pain, lowers temperature and reduces inflammation. These anti inflammatory pills offer a quick relief for headaches, migraines, feverish symptoms and various pains for periods, dental, rheumatic and muscular. Nurofen is the essential tablet to have with you on the move, so you don’t have to suffer.

Adults and children over 12 years old can take 1 or 2 caplets every 4 hours if necessary. Do not exceed 6 caplets in 24 hours.

Do not take if you have ever had a stomach ulcer or if you are allergic to any of the contained ingredients, to aspirin or any other non-steroidal, anti-inflammatory drugs. Consult your doctor before use if you are pregnant, asthmatic, or are taking any other painkiller or regular medical treatment.

200mg ibuprofen. Nurofen is Gluten-free and Lactose-free.

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

5.00 stars

Nurogen

Excellent

0 out of 0 people found this useful. Yes No Report abuse
 rated Nurofen Ibuprofen 200mg Caplets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Nurofen Ibuprofen 200mg Caplets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
View more reviews
£3.45

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply